# SDR SWAA2013042415088

- Difficulty date: April 3, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 6545400
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR ANGLE CRACKED AT WBL 71.24.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
